# SDR USAA2010081091626

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FUSELAGE STRINGER AT BS 294, S10L.  REPAIRED FUSELAGE STRINGER AT BS 294, S10L IAW EA 102090.
